# SDR SWIA2018031344399

- Difficulty date: February 1, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 35,772 hours, 30,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shim
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF STRINGER 27 BETWEEN BS 394 AND 409, A SHIM HAS CORROSION. INSTALLED A NEW STRINGER AND SHIM IAW REO.
